# SDR DALA2016090606452

- Difficulty date: September 5, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LT FUSELAGE EXTERIOR SKIN CRACK AT STA 1095 JUST ABOVE LONGERON 14L IAW ER/A 547512-14.  FAA STAGE III APPROVAL REQUIRES INITIAL AND RECURRING GENERAL VISUAL INSPECTIONS THAT BEGIN AND ARE REPEATED EVERY 3000 CYCLES IAW ER/A 547512-14.  ACCOMPLISH SECTION II REPETITIVE INSPECTIONS EVERY 3000 CYCLES AFTER ACCOMPLISHMENT OF SECTION I PERMANENT REPAIR ASSOCIATED ER/A 95-547512.
